# SDR AUS20020879

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: JUN01727
- Condition: Damaged
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float, Cleveland, 1500X12X14
- Stage of operation: LD
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN WHEEL OUTER HUB DAMAGED. TYRE DEFLATED.
